Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Chaotic translations on weighted Orlicz spaces

Tom 122 / 2019

Chung-Chuan Chen, Kui-Yo Chen, Serap Öztop, Seyyed Mohammad Tabatabaie Annales Polonici Mathematici 122 (2019), 129-142 MSC: Primary 47A16; Secondary 46E30. DOI: 10.4064/ap180910-21-1 Opublikowany online: 10 June 2019

Streszczenie

Let $G$ be a locally compact group, and let $w$ be a weight on $G$. Let $\varPhi $ be a Young function. We give some characterizations for translation operators to be topologically transitive and chaotic on the weighted Orlicz space $L_w^\varPhi (G)$. In particular, transitivity is equivalent to the blow-up/collapse property in our case. Moreover, the dense set of periodic elements implies transitivity automatically.

Autorzy

  • Chung-Chuan ChenDepartment of Mathematics Education
    National Taichung University of Education
    Taichung, Taiwan
    e-mail
  • Kui-Yo ChenDepartment of Mathematics
    National Taiwan University
    Taipei, Taiwan
    e-mail
  • Serap ÖztopDepartment of Mathematics
    Faculty of Science
    Istanbul University
    Istanbul, Turkey
    e-mail
  • Seyyed Mohammad TabatabaieDepartment of Mathematics
    University of Qom
    Qom, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek